Michael Reid's research page

Asymptotically Optimal Box Packing Theorems, The Electronic Journal of Combinatorics 15 (2008) no. 1, R78, 19 pp.
Parity and Tiling by Trominoes, The Australasian Journal of Combinatorics 40 (2008), pp. 115-136.
Klarner Systems and Tiling Boxes with Polyominoes, Journal of Combinatorial Theory, Series A 111 (2005), no. 1, pp. 89-105. [DOI] [MathSciNet] [Zentralblatt Math]
Tile Homotopy Groups, L'Enseignement Mathématique 49 (2003), no. 1-2, pp. 123-155. [Seals] [MathSciNet] [Zentralblatt Math]
Gross' Conjecture for Extensions Ramified Over Three Points of P¹, Journal of Mathematical Sciences, University of Tokyo 10 (2003), no. 1, pp. 119-138. [MathSciNet] [Zentralblatt Math]
The Local Stark Conjecture at a Real Place, Compositio Mathematica 137 (2003), no. 1, pp. 75-90. [DOI] [MathSciNet] [Zentralblatt Math]
Tiling with Similar Polyominoes, Journal of Recreational Mathematics 31 (2002-2003), no. 1, pp. 15-24.
Time Complexity of Iterative-Deepening-A*, (with Richard E. Korf and Stefan Edelkamp), Artificial Intelligence 129 (June 2001), no. 1-2, pp. 199-218. [DOI] [Zentralblatt Math]
Tiling with Notched Cubes, (with Robert Hochberg), Discrete Mathematics 214 (2000), no. 1-3, pp. 255-261. [DOI] [MathSciNet] [Zentralblatt Math]
Tiling a Square with Eight Congruent Polyominoes, Journal of Combinatorial Theory, Series A 83 (1998), no. 1, p. 158. [DOI] [Zentralblatt Math]
Complexity Analysis of Admissible Heuristic Search, (with Richard E. Korf), Proceedings of the National Conference on Artificial Intelligence (AAAI-98), Madison, WI, July, 1998, pp. 305-310.
The Number of Conjugacy Classes, American Mathematical Monthly 105 (1998), no. 4, pp. 359-361. [DOI] [Zentralblatt Math]
Tiling Rectangles and Half Strips with Congruent Polyominoes, Journal of Combinatorial Theory, Series A 80 (1997), no. 1, pp. 106-123. [DOI] [MathSciNet] [Zentralblatt Math]
On the Connectivity of Unit Distance Graphs, Graphs and Combinatorics 12 (1996), no. 3, pp. 295-303. [DOI] [MathSciNet] [Zentralblatt Math]
Abelian Forcing Sets, (with Joseph A. Gallian), American Mathematical Monthly 100 (1993), no. 6, pp. 580-582. [DOI] [MathSciNet] [Zentralblatt Math]
Labeling Grids, (with Douglas S. Jungreis), Ars Combinatoria 34 (1992), pp. 167-182. [MathSciNet] [Zentralblatt Math]
Distances forbidden by some two-coloring of Q², (with Douglas S. Jungreis and Dave Witte), Discrete Mathematics 82 (1990), no. 1, pp. 53-56. [DOI] [MathSciNet] [Zentralblatt Math]
Home page E-mail
Updated June 23, 2008. You are at http://www.math.ucf.edu/~reid/Research/index.html.